# SDR DALA13033590868

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 77,356 hours, 72,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHTS DIM AT ROWS 6 -13.  REPLACED EMERGENCY LIGHT BATTERIES AT RT FWD OVERWING DOOR - SEAT 14.  OPS CHECKED GOOD.
